# SDR AALA2018062879013

- Difficulty date: June 25, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 10,609 hours, 4,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-00.
